# SDR YENA2024062500907

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 36,040 hours, 23,914 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REPLACE CARGO DOOR LOWER BEAM BAG P/N 170--85377-003 IN REF. RC E23-581-03;   LOWER BEAM BAG WAS REPLACED PER EMB190 SRM 51-43-03, SRM 51-43-- 04, SRM 51-41-01 AND SRM 51-41-02 REF. RC E23-581-03 .
